Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||A piecewise-Markovian Lyapunov approach to reliable output feedback control for fuzzy-affine systems with time-delays and actuator faults|
|Citation:||IEEE Transactions on Cybernetics, 2018; 48(9):2723-2735|
|Yanling Wei, Jianbin Qiu, Peng Shi, Ligang Wu|
|Abstract:||This paper addresses the problem of delay-dependent robust and reliable H∞ static output feedback (SOF) control for a class of uncertain discrete-time Takagi-Sugeno fuzzy-affine (FA) systems with time-varying delay and actuator faults in a singular system framework. The Markov chain is employed to describe the actuator faults behaviors. In particular, by utilizing a system augmentation approach, the conventional closed-loop system is converted into a singular FA system. By constructing a piecewise-Markovian Lyapunov-Krasovskii functional, a new H∞ performance analysis criterion is then presented, where a novel summation inequality and S-procedure are succeedingly employed. Subsequently, thanks to the special structure of the singular system formulation, the piecewise-affine SOF controller design is proposed via a convex program. Lastly, illustrative examples are given to show the efficacy and less conservatism of the presented approach.|
|Keywords:||Piecewise Markovian Lyapunov functional; reliable output feedback control; time-varying delay; T–S fuzzy-affine (FA) systems|
|Rights:||© 1969, IEEE|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.